MathSciNet Relay Station
MathSciNet bibliographic data
MR413193 58G05 (35N15 32F15 35D10)
Derridj, Maklouf; Tartakoff, David S. On the global real analyticity of solutions to the $\overline \partial $-Neumann problem. Comm. Partial Differential Equations 1 (1976), no. 5, 401–435.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement